Home

 

Recent Issues

Volume 48

1

2

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 39:4 (2011) 443-464

 Vector-Pseudodifferential Operators Related to Orthogonal Expansions of Generalized Functions and Applications to Systems of Dual Series Equations

Nguyen Van Ngoc

Institute of Mathematics, 18 Hoang Quoc Viet, 10307 Hanoi, Vietnam

Abstract. The aim of the present work is to introduce some functional spaces for investigating vector- pseudodifferential operators involving orthogonal expansions of generalized functions and their applications to systems of dual series equations.

2000 Mathematics Subject Classification: 42A38, 45H05, 46F05, 46F10, 47G30.

Keywords: Integral transforms, integral equations, mixed boudary value  problems of elasticity.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013